Author Topic: Lorazepam taper  (Read 1404 times)

[Buddie]

Lorazepam taper
« on: February 17, 2009, 07:00:45 pm »
Sorry folks, but I'm new to this group.  I think I put my last post in the wrong place!  Anyway, I've started my taper from Lorazepam .50 mg every 8 hours.  For 8 days 1 cut my AM dose to .375 mg and remained on .50mg for afternoon and bedtime dose.  Three days ago I also cut my afternoon dose to .375mg .  Last night I was restless. Hands cold. Little nervous.  Woke up at 4 AM with heart racing a bit and feeling anxious.  Took .375mg and eventually went back to sleep.  feeling nervous today .  Took my .375 mg dose at 10:30 AM (didn't want to let the anxiety escalate by waiting until 12:30 noon).  I'm feeling a bit better now.  Is this the normal amount of withdrawal symptoms for rv=every cut?  If so, how many more days am I liely to feel this way?  I'm not planning on cuting again for at least 2 weeks.  Thank you for your input!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Lorazepam taper
« Reply #1 on: February 17, 2009, 08:46:56 pm »
I have answered this on your other thread.... http://www.benzobuddies.org/forum/index.php?topic=11978.0
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Lorazepam taper
« Reply #2 on: February 17, 2009, 10:28:34 pm »
Sorry folks, but I'm new to this group.  I think I put my last post in the wrong place!  Anyway, I've started my taper from Lorazepam .50 mg every 8 hours.  For 8 days 1 cut my AM dose to .375 mg and remained on .50mg for afternoon and bedtime dose.  Three days ago I also cut my afternoon dose to .375mg .  Last night I was restless. Hands cold. Little nervous.  Woke up at 4 AM with heart racing a bit and feeling anxious.  Took .375mg and eventually went back to sleep.  feeling nervous today .  Took my .375 mg dose at 10:30 AM (didn't want to let the anxiety escalate by waiting until 12:30 noon).  I'm feeling a bit better now.  Is this the normal amount of withdrawal symptoms for rv=every cut?  If so, how many more days am I liely to feel this way?  I'm not planning on cuting again for at least 2 weeks.  Thank you for your input!
There is no "normal" when it comes to benzos.  Sometimes you'll detect a pattern of when and for how long symptoms occur after a reduction only to have that pattern fall apart the next time.  No one can tell you how long you will feel the way you do.  It's one of those "it is what it is" things. It will be eaiser if just accept what happens as part of the process, knowing it will eventually pass.  Focus on what you can control and you will be all right.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Lorazepam taper
« Reply #3 on: February 18, 2009, 12:36:34 am »
[...]- Thank you for the encouragement!  Every positive and reassuring thought helps!
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.